# SDR SWAA052387

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 32,248 hours, 27,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY BULLNOSE LIGHT INOP AT ROW 17 ABC.  RELAMPED LIGHT PER MM.
